Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 2.

Bégout, Pascal and Diaz, Jesus Ildefonso (2006) On a nonlinear Schrödinger equation with a localizing effect. Comptes Rendus Mathématique. Académie des Sciences, vol. 342 (n° 7). pp. 459-463.

Bégout, Pascal and Ildefonso Diaz, Jesus (2006) On a nonlinear Schrödinger equation with a localizing effect. Comptes Rendus Mathématique. Académie des Sciences, vol. 342 (n° 7). pp. 459-463.

This list was generated on Mon Dec 10 08:41:29 2018 CET.